MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST

ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST
Catalog Number 09315284190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The probnp ii reagent expiration date was not provided.The e801 analytical unit serial number was (b)(6).Based on the provided data, qc and calibration were within expectations.The sample was requested for investigation but was no longer available.The investigation did not identify a product problem.
 
Event or Problem Description
We received an allegation about questionable results for 1 patient sample tested with elecsys probnp g2 (probnp ii) assay on a cobas e801 analytical unit that did not match the patient's condition.Result: 2257 pg/ml.The physician questioned the result as it did not match the patient's condition.

Brand Name
ELECSYS PROBNP II
Common Device Name
NATRIURETIC PEPTIDE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21444986
Report Number1823260-2025-00520
Device Sequence Number12731240
Product Code NBC
UDI-Device Identifier07613336191521
UDI-Public07613336191521
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09315284190
Device Lot Number783437
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale